The Michigan Mathematical Journal

Spectra of slant Toeplitz operators with continuous symbols.

Mark C. Ho

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 44, Issue 1 (1997), 157-166.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029005627

Digital Object Identifier
doi:10.1307/mmj/1029005627

Mathematical Reviews number (MathSciNet)
MR1439675

Zentralblatt MATH identifier
0907.47017

Subjects
Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
Secondary: 47A10: Spectrum, resolvent 47B38: Operators on function spaces (general)

Citation

Ho, Mark C. Spectra of slant Toeplitz operators with continuous symbols. Michigan Math. J. 44 (1997), no. 1, 157--166. doi:10.1307/mmj/1029005627. http://projecteuclid.org/euclid.mmj/1029005627.


Export citation